10/9 (Tue.) Family relationship and friendship (Host:miller)

10/9 (Tue.) Family relationship and friendship (Host:miller)

文章miller » 週五 10月 05, 2018 4:24 pm

This is Miller, your host for the meeting on 10/9. This is my first time to be the host.
I always like the feeling to have meals with family or friends.
First topic is about having meals with family, and second topic is about how to maintain your friendships.
In modern society, it is rare that the family have meals together and chat with each other.
It only happened on Chinese New Year or important festivals.
The parents are busy with work and fail to care for their children.
Even though the parents squeeze time to have meals with family, they usually end up with watching TV or cellphone.
This phenomenon made people more and more alienated, even the children don't know how to interact with each other.
There are more and more people unknow how to maintain the friendships.
They usually give friends regards on Facebook but say nothing when they meet.
We have to do something to improve our family relationships and friendships for a better society.


Session 1: Family meals have long-term influences on children
Family meals have long-term influences on children's biopsychosocial well-being

1.Do you like to have meals with your family? How often do you do that? Would you talk with your family in the meals?
2.From your opinion, how does it benefit you.
3.What will you do to create environmental quality during the family meal?
4.Would you have meals with your friends as the same way you do with your family?


Session 2: How to maintain friendships
How to maintain friendships

1.How do you maintain your friendships? What is the most efficient way?
2.Do you often say 'I'm too busy' to your friends? What are the responses from your friends?
3.Would you like to have meals with your closest confidants? Do you think this is one kind of exchange benefit?

*******************************************************************************************************************************************
Agenda:
6:50~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:20pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:20 ~ 8:00pm Discussion Session (40 mins)
8:00 ~ 8:20pm Summarization (20 mins)
8:20 ~ 8:30pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
8:30 ~ 9:10pm Discussion Session (40 mins)
9:10 ~ 9:30pm Summarization / Concluding Remarks / Announcements (20 mins) ********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:請準時 7:00 pm 到 ~ 約 9:30 pm 左右結束
星期六聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備2~3分鐘的英語自我介紹;會議結束前可能會請你發表1~2分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以5到10句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
miller
YOYO member
 
文章: 2
註冊時間: 週三 5月 09, 2018 6:17 pm

Re: 10/9 (Tue.) Family relationship and friendship (Host:mil

文章Luis Ko » 週二 10月 09, 2018 1:35 pm

having meals with family and friends is not the point. the point is the communication itself between them. that's what really matters, i would say. 8)
i might be a cynic and, a sceptic as well but, i'm definitely not a bad person!!
Luis Ko
YOYO member
 
文章: 808
註冊時間: 週三 6月 06, 2007 10:18 pm

Re: 10/9 (Tue.) Family relationship and friendship (Host:mil

文章Kooper » 週日 10月 14, 2018 10:51 am

Attendees(16): Amy, Brian, David Jr., Devry, Felicia, Felicidad, Georgia, Joanne, Ian, Light, Luis, Miller (host), Shirley, Tom, Way, Wen-han
Kooper
Vice President
 
文章: 2433
註冊時間: 週三 4月 11, 2007 11:40 pm


回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 2 位訪客